# SDR DALA2016012600637

- Difficulty date: January 25, 2016
- Submitted: January 26, 2016
- Operation: Air carrier
- Aircraft: N674US
- Make and model: Boeing 747451
- Aircraft serial: 30269
- Aircraft time: 66,662 hours, 8,306 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY LIGHTS INOPERATIVE AT L813 AND L1870.  REPLACED POWER SUPPLY AND CHECKED OK, AMM 33-51.
